Jump to content

Incessant Headache...please Help! Any Advice...


Lovebug
 Share

Recommended Posts

So I'm guessing that this is the Fibro part of my Dys but I have had a headache for 6 days and I don't normally get headaches. A low grade fever the first 2 nights with body aches, and subsequent neck pain/stiffness. The headache has ranged from my eyes to the top of my head to the back of my neck...down into my shoulders and back. I used Ibuprofen the first 2 nights which helped with all over body aches and temp but not much with headache. I took Phenergan the 3rd night just to get sleep but still woke up with headache. Then started with Tylenol 500mg which seems to have eased the pain but never completely rid it.

For those thinking meningitis...I really do not think it could be that since my temp was really low grade and my neck stiffness hit or miss. Plus, my Dys always gives me tons of pain and is worse during menstruation...which happened to start the day I got all this pain. Also, I should mention that I worked out really hard that day (RPM at the gym).

I've just got to get some relief from this pain...what have all of you done?

Any suggestions are greatly appreciated.

P.S. If I wake up with this, I'm giving my cardio a call (he treats my Dys)...

Link to comment
Share on other sites

When I get one of those, and I get them alllllll the time, I pretty much time the advil and tylenol back to back. Take extra strength advil and then an hour later 2 migraine relief tylenol. This does take the edge off of mine. I was taking an acetaminophen/tramadol mixture, which worked great but now due to me being on cymbalta there is an interaction I must be cautious of.

Try the advil and tylenol mix. Good luck.

Link to comment
Share on other sites

Everything I've read regarding migraines is that if migraine symptoms change the person should seek medical help. A 6 day headache when one has never experienced such a thing before would seem to me to be a good reason to visit your doctor -- I think you are wise to ring your cardio.

blue.

Link to comment
Share on other sites

I went to my doc on Tuesday (in tears) and unable to drink my normal fluid loading due to the nausea associated with the pain. He gave me the following regimen: Tramadol (25mg-->low dose), Tylenol (500mg), & ibuprofen (200mg). Of course he told me to fluid load. So I'm alternating all 3 drugs and here's the results: Tylenol is starting to make me nauseated (go figure), ibuprofen helps the pain temporarily, Tramadol helps but not as much as the ibuprofen. The next day my HA was better and I called my doc to let him know and he prescribed a cycle of Prednisone, which I think is helping since I've taken a days worth by now. So now my symptoms are waxing & waning but I definitely have them when I change positions.

But here's my question: is this just another symptom I'll have to live with on a daily basis? If so I think I'll scream!!!! I already have daily abdominal pain and have adjusted quite well to my quirky body....working, keeping my hyperBP down, and even getting back into some strenuous workout (like I used to do). Now it seems like I've been bedbound for an entire week and my poor hubby is waiting on me hand & foot.

Do migraines last this long!? :blink:

PLEASE, someone tell me this will get better if you have experienced this before....

Link to comment
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.

 Share

×
×
  • Create New...